RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Constr. Approx., 2017, том 46, выпуск 3, страницы 593–615 (Mi conap5)  

Remez-Type and Nikol’skii-Type Inequalities: General Relations and the Hyperbolic Cross Polynomials

V. Temlyakovab, S. Tikhonovcde

a University of South Carolina, Columbia, SC, USA
b Steklov Institute of Mathematics, Moscow, Russia
c Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, 08193 Bellaterra, Barcelona, Spain
d ICREA, Pg. Lluís Companys 23, 08010 Barcelona, Spain
e Universitat Autònoma de Barcelona, Barcelona, Spain

Финансовая поддержка Номер гранта
Clay Mathematics Institute
Hausdorff Research Institute for Mathematics
MTM Grant Program MTM 2014-59174-P
Generalitat de Catalunya 2014 SGR 289
CERCA Programme
The first author was partially supported by a Clay Mathematical Institute grant. The second author was partially supported by MTM 2014-59174-P, 2014 SGR 289, the Hausdorff Research Institute, and the CERCA Programme of the Generalitat de Catalunya.


DOI: https://doi.org/10.1007/s00365-017-9370-x


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 12.06.2016
Исправленный вариант: 18.12.2016
Принята в печать:20.01.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/conap5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:34
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020